Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 200, NWS Pueblo, CO

July 29, 2018Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 29, 2018, 8:23 PM MDT for Prowers County, Colorado. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2018, 8:23 PM MDT (02:23 UTC)
Expired
Jul 29, 2018, 9:00 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

County Prowers County, CO

The radar

The Goodland radar (KGLD), 171 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 8:25 PM MDTHAIL 1.7510 S Holly, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 7:03 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 595 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
595 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

178 
WUUS55 KPUB 300223
SVRPUB
COC099-300300-
/O.NEW.KPUB.SV.W.0200.180730T0223Z-180730T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
823 PM MDT SUN JUL 29 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Prowers County in southeastern Colorado...

* Until 900 PM MDT.

* At 821 PM MDT, a severe thunderstorm was located 10 miles south of
  Holly, or 12 miles southwest of Coolidge, moving southeast at 55
  mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Mainly rural areas of east central and southeast Prowers county.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3765 10231 3794 10236 3821 10206 3818 10204
      3765 10204
TIME...MOT...LOC 0221Z 330DEG 46KT 3792 10218 

HAIL...1.75IN
WIND...70MPH
 
$$

28
3 follow-up statements
615 
WWUS55 KPUB 300233
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
833 PM MDT SUN JUL 29 2018

COC099-300300-
/O.CON.KPUB.SV.W.0200.000000T0000Z-180730T0300Z/
Prowers CO-
833 PM MDT SUN JUL 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR SOUTHEASTERN PROWERS COUNTY...

At 833 PM MDT, a severe thunderstorm was located 18 miles south of
Coolidge, moving southeast at 55 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Rural areas of southeast Prowers county.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3765 10231 3794 10236 3821 10206 3818 10204
      3765 10204
TIME...MOT...LOC 0233Z 330DEG 46KT 3778 10208 

HAIL...2.50IN
WIND...70MPH
 
$$

28
816 
WWUS55 KPUB 300245
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
845 PM MDT SUN JUL 29 2018

COC099-300300-
/O.CON.KPUB.SV.W.0200.000000T0000Z-180730T0300Z/
Prowers CO-
845 PM MDT SUN JUL 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR SOUTHEASTERN PROWERS COUNTY...

At 845 PM MDT, a severe thunderstorm was located 13 miles north of
The Saunders Elevator, moving southeast at 45 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe thunderstorm will remain over mainly rural areas of
southeastern Prowers County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3765 10224 3776 10232 3777 10230 3785 10204
      3765 10204
TIME...MOT...LOC 0245Z 320DEG 38KT 3766 10206 

HAIL...1.75IN
WIND...70MPH
 
$$

28
686 
WWUS55 KPUB 300251
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
851 PM MDT SUN JUL 29 2018

COC099-300301-
/O.EXP.KPUB.SV.W.0200.000000T0000Z-180730T0300Z/
Prowers CO-
851 PM MDT SUN JUL 29 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS COUNTY
WILL EXPIRE AT 900 PM MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
southeastern Colorado.

LAT...LON 3765 10224 3776 10232 3777 10230 3785 10204
      3765 10204
TIME...MOT...LOC 0251Z 330DEG 46KT 3759 10201 

$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 7:16 PM MDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 29, 7:16 PM MDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
716 PM MDT Sun Jul 29 2018

.UPDATE...
Issued at 711 PM MDT Sun Jul 29 2018

Refreshed the forecast database with latest obs data, cancellation
of the Tornado Watch and for the issuance of the Severe
thunderstorm Watch until 1 am tonight for portions of the eastern
plains. Moore

&&

.SHORT TERM...(This evening through Monday)
Issued at 307 PM MDT Sun Jul 29 2018

...Severe thunderstorms possible this afternoon through this
evening...with some strong thunderstorm possible into the overnight
hours far southeast plains...

Current water vapor imagery and upper air analysis is indicating
moderate to strong northwest flow aloft across the region as a broad
upper trough is translating across the Northern Rockies at this
time. At the surface, this morning's low clouds across the southeast
Plains have cleared and are starting to see scattered storms
developing across the higher terrain which are moving quickly
southeast with the moderate northwest steering flow.

Tonight...Latest models differ on exact placement of storms though
agree on two rounds of storms across southeast Colorado tonight.
This mornings low clouds hampered destabilization across the Plains
thus far, though should see continue cooling aloft with approaching
trough with models indicating 1000 to over 2000 j/kg of MLCAPE
across the plains. This, combined with deep layer shears of 50-60
kts, will support the development of severe thunderstorms across the
southeast Plains, mainly east of a line from Monument to Trinchera.
Various models runs indicating large hail and damaging winds will be
the main storm threats...with the potential for hail up to around 2
inches in diameter across northern portions of the southeast plains.
Wind gusts over 60 mph will also be possible. An isolated tornado
will be possible as well, particularly northern portions of the
southeast plains...where low level helicity is greatest.  These
parameters look best though across northeast CO but does spread
southeastward into northeast El Paso, Crowley, Kiowa, Bent and
Prowers counties later this evening. Depending on the evolution of
convection, could see more convective watches issued across the rest
of southeast Colorado.

This initial wave of convection this evening looks to be the
strongest...with models indicating a second round of storms
spreading across the area with moist easterly outflow from Northeast
Colorado convection interacting with broad upper trough and
associated jet streak, translating southeast across the state.
Various high res models show another round of rather intense cells
dropping southeastward into the southeast plains after 03Z and
continuing into the overnight hours.  The severe threat could
persist until around midnight for northern and eastern portions of
the plains.

As for flash flood threat...current watch area still looks on
target.  Although its difficult to pin down where the heaviest
precipitation will fall in cases like these...this area certainly
captures the greatest threat area based on antecedent soil moistures
given recent heavy rains.  This area also seems to capture the swath
of heavier precipitation forecast by various high res models.  Kiowa
county appears to have the greatest risk for flash flooding through
the overnight hours.

Burn scars are not out of the woods...but storms will be moving at a
pretty good clip, thanks to stronger flow aloft, and this should
help decrease the threat some.  Certainly intense storms will be
capable of producing high rainfall rates so these areas will need to
be monitored closely through this evening into the overnight hours.

Monday will be a less active day.  Northerly flow brings drier dew
points into the southeast plains which cuts back CAPE some.  Morning
showers and stratus will also hinder instability, and area will be
on the subsident back side of the system which should also limit
thunderstorm coverage.  Best chance of thunderstorms will be
southern Sangres and Wets during the afternoon.  Shear will still be
sufficient for one or two strong to severe storms if the instability
can be realized. Will carry isolated to scattered pops across the
southeast mountains for now to encompass this possibility.

.LONG TERM...(Monday night through Sunday)
Issued at 307 PM MDT Sun Jul 29 2018

Best chance of showers and thunderstorms Monday evening will be
across the Sangre De Cristo and Wet mountains where upslope flow
will keep some low level moisture pooled up. There are some
uncertainties however with regard to instability and how far east
any thunderstorms will be able to persist as they move south
southeastward off the mountains.  First there looks to be some
subsidence behind the upper trof which should limit coverage across
northern portions of the area.  Meanwhile low levels just east of
the mountains may be quite stable given morning convection and
likelihood for persistent clouds. Dew points also appear to dry out
from north to south across the plains as well. Plenty of deep layer
shear (running around 50-60 kts) to support one or two strong to
severe storms...but it will all depend on low level
moisture/instability. Hunch is areas farther south (southern
Sangres) will stand the best chance for an isolated strong storm.
Burn scars...particularly the Spring scar...will have to be watched
for flash flood potential...though storm motions should still be
fast enough...(south southeast around 20 mph) which could help
decrease rainfall amounts on burn scars for all but the strongest
storms.  Thunderstorm activity diminishes quickly during the
evening.

Tuesday looks like a dry day over most of southern CO.  There will
still be some isolated to low end scattered thunderstorm chances
across the southern Sangres and Eastern San Juans...but coverage
looks pretty limited and with dew points falling off into the 30s
(in the NW) and 40s (SE) in the afternoon...CAPE looks limited and
high based. So overall it looks like a down day in the weather
department for southern CO.

Thunderstorm chances slowly increase again from Wednesday onward as
moisture recirculating within the western U.S. upper high spreads
back over CO.  Moisture still looks a little high based across most
of the area for Wednesday as dew points will be slow to increase.
CAPE looks a little better across Baca county where southerly flow
on the east side of the surface trof starts to advect 50 dew points
back northward into the area (GFS looks a little drier though).

Gradual moistening occurs for late week into next weekend as the
upper ridge axis shifts eastward over CO...then briefly gets cut
down as energy rides overtop across the northern U.S. Rockies late
Friday into Saturday.  Upper high is quick to reestablish across the
Great Basin and western CO by late next weekend.  Overall, this will
mean a trend towards hotter temperatures and a more typical summer
pattern of slow moving afternoon and evening showers and
thunderstorms over the mountains drifting into the adjacent plains
each day.  With weak flow aloft...the threat for severe
thunderstorms looks nil...and the risk for flash flooding looks
confined mainly to burn scars.  -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 307 PM MDT Sun Jul 29 2018

Isolated to scattered thunderstorms over the mountains this
afternoon will increase in coverage and intensity as the spread
southeast across the I-25 Corridor and Southeast Plains. Best
chances of storms moving across the terminals this afternoon and
early evening will be at COS, with the best severe threat generally
east of the terminals. At any rate, can't rule out MVFR and brief
IFR conditions gusty outflow winds, heavy rain, and hail through the
early evening. Another round of storm looks to move across the
eastern Plains later this evening, with outflow from Northeast
Colorado and Northwest Kansas spreading low clouds back across the
southeast Plains. Expecting MVFR and IFR cigs at COS and PUB aft
06Z, with scattered showers and isolated thunderstorms also possible
through early Monday morning. Low clouds to diminish through mid
morning, with drier conditions and VFR conditions expected through
the afternoon, with chances of storms remaining confined to the
higher terrain.

Mainly VFR conditions expected at ALS over the next 24 hours.
Again, can't rule out an isolated tsra across the area through the
afternoon, though with lesser coverage expected, will keep VCTS in
taf. Skies clear out overnight, and could see low cloud and patchy
fog develop early Monday morning, however, with drier northwesterly
flow expected across the area, will not include in the taf attm.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM MDT Monday for COZ095>099.

&&

UPDATE...MOORE
SHORT TERM...MW
LONG TERM...KT
AVIATION...MW
Hazardous weather outlook, Jul 29, 12:20 PM MDT, 8 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1220 PM MDT Sun Jul 29 2018

COZ058>089-093>099-301830-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1220 PM MDT Sun Jul 29 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms and heavy rain capable of producing flash
flooding will be possible today over the southeast Colorado
plains and the adjacent mountains.

Isolated to scattered thunderstorms are expected to develop across
the mountains through the early afternoon, with storms moving south
and east across the I-25 Corridor and the southeast plains through
the late afternoon an evening. Storms will increase in coverage
and intensity as they move into a more unstable atmosphere across
Eastern Colorado, with the best chances of severe storm development
east of the line from Monument to Trinidad after 2 pm and lasting
well into the evening hours across the far southeast plains. Large
hail up to 2 inches in diameter along with winds gusts up to 70
mph are the main severe storm threats, with an isolated tornado
also possible.

Rains capable of producing flash flooding will be possible this
evening into the nighttime hours over the far southeast plains,
especially across Bent, Prowers, Kiowa and Baca counties as these
areas have seen heavy rains over the last few days.

Although storms will be more isolated and generally fast moving,
there remains a risk of flash flooding over the burn scars this
afternoon, if storms develop or move over the recent burn areas.
Burn scar flash flooding may also occur once again this evening
as thunderstorms are expected to re-develop along the southern
mountains as an outflow boundary interacts with the higher terrain
during the evening hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Easterly upslope flow and an upper disturbance across the region
will lead to widespread showers and thunderstorms on Monday.
Locally heavy rainfall will be possible with the flash flood
threat elevated over area burn scars and areas that have seen
heavy rainfall over the past few days. In addition, lightning and
small hail will be possible. The greatest threat for heavier
rainfall will be over the Eastern Mountains.

Isolated thunderstorm activity is possible Tuesday afternoon over
the San Juan and southern Sangre de Cristo mountain ranges.
Lightning will be the primary threat.

Northwest flow aloft with embedded disturbances will lead to daily
afternoon and evening thunderstorms across the region Wednesday
through Saturday. Initial development will occur over the mountain
areas, spreading south and east during the evening hours. Locally
heavy rainfall will continue to be a main threat, especially for
burn scars and areas that are already saturated. Lightning, strong
wind gusts and small hail will also be possible.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely this afternoon and tonight across the eastern mountains and
all of the southeast plains.

23/23

In the hours before

Special weather statement, Jul 29, 7:38 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
738 PM MDT SUN JUL 29 2018

COZ094-300230-
Eastern Las Animas County CO-
738 PM MDT SUN JUL 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 830 PM MDT...

At 737 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Kim, or 35 miles northeast of Des Moines, moving
southeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Kim.

LAT...LON 3730 10378 3737 10344 3700 10313 3700 10358
TIME...MOT...LOC 0137Z 316DEG 23KT 3724 10357

PGW
Local storm report, Jul 29, 7:40 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
740 PM MDT SUN JUL 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             9 N BRANDON             38.59N 102.44W
07/29/2018  E1.00 INCH       KIOWA              CO   PUBLIC

&&
Local storm report, Jul 29, 7:47 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
747 PM MDT SUN JUL 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             2 W SHERIDAN LAKE       38.47N 102.33W
07/29/2018  E1.50 INCH       KIOWA              CO   PUBLIC

&&
Local storm report, Jul 29, 8:06 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
806 PM MDT SUN JUL 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             BRISTOL                 38.12N 102.32W
07/29/2018  E1.50 INCH       PROWERS            CO   PUBLIC

&&
Special weather statement, Jul 29, 8:11 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
811 PM MDT SUN JUL 29 2018

COZ095-096-098-300230-
Lamar Vicinity/Prowers County CO-Western Kiowa County CO-
Eastern Kiowa County CO-
811 PM MDT SUN JUL 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS AND SOUTH
CENTRAL KIOWA COUNTIES UNTIL 830 PM MDT...

At 811 PM MDT, Doppler radar was tracking a strong thunderstorm over
Queens Reservoir, or 14 miles north of Lamar, moving southeast at 40
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Neeoshe Reservoir, Sweetwater Reservoir, Queens Reservoir and
Neegronda Reservoir.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
southeastern Colorado.

LAT...LON 3837 10279 3840 10263 3823 10236 3807 10262
TIME...MOT...LOC 0211Z 319DEG 35KT 3829 10266

28
Local storm report, Jul 29, 8:19 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
819 PM MDT SUN JUL 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             GRANADA                 38.06N 102.31W
07/29/2018  M1.25 INCH       PROWERS            CO   PUBLIC

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:06 PM MDTSpecial Weather StatementPUBAlamosa24 min
Jul 29, 6:23 PM MDTFlash Flood WarningPUBCostilla, Huerfano82 min
Jul 29, 7:00 PM MDTSevere Thunderstorm WarningPUBKiowa45 min
Jul 29, 7:09 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jul 29, 7:38 PM MDTSpecial Weather StatementPUBLas Animas52 min
Jul 29, 7:39 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers51 min
Jul 29, 8:11 PM MDTSpecial Weather StatementPUBKiowa19 min
Jul 29, 8:31 PM MDTSevere Thunderstorm WarningPUBProwers17 min
Jul 29, 8:58 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min
Jul 29, 9:19 PM MDTSpecial Weather StatementPUBBaca41 min
Jul 29, 9:26 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers34 min
Jul 29, 9:32 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo43 min
Jul 29, 9:54 PM MDTSevere Thunderstorm WarningPUBBaca53 min
Jul 29, 10:11 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo49 min
Jul 29, 10:25 PM MDTSpecial Weather StatementPUBKiowa35 min
Jul 29, 10:54 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero51 min
Jul 29, 11:58 PM MDTSpecial Weather StatementPUBLas Animas47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.